首页    期刊浏览 2022年08月19日 星期五
登录注册

文章基本信息

  • 标题:Evaluating the Partial Derivatives of Some Types of Multivariable Functions
  • 本地全文:下载
  • 作者:Chii-Huei Yu
  • 期刊名称:American Journal of Computing Research Repository
  • 印刷版ISSN:2377-4606
  • 电子版ISSN:2377-4266
  • 出版年度:2014
  • 卷号:2
  • 期号:1
  • 页码:15-18
  • DOI:10.12691/ajcrr-2-1-3
  • 语种:English
  • 出版社:Science and Education Publishing
  • 摘要:This paper takes the mathematical software Maple as the auxiliary tool to study the partial differential problem of three types of multivariable functions. We can obtain the infinite series forms of any order partial derivatives of these multivariable functions by using differentiation term by term theorem, and hence greatly reduce the difficulty of calculating their higher order partial derivative values. On the other hand, we propose some examples to do calculation practically. The research methods adopted in this study involved finding solutions through manual calculations and verifying these solutions by using Maple.
  • 关键词:partial derivatives; infinite series forms; differentiation term by term theorem; Maple
国家哲学社会科学文献中心版权所有